Hei .. I just wonder .. I remove my implanon 1months ago, and switching to pills.. After it remove i use pills in the nextday ..and now my question is .. Im done with my pills and i did'nt get my period yet.. It is impossible i am pregnant? My husband and i had sex when im in the 4th day of my pills .. Im so worried..
No responses have yet been posted. Add your response to this question.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jul 2012 • 1 answer
I'm taking fiber pills and a multi vitamin plus a biotin pill and I am on implanon, is that okay? I?
Posted 7 Jan 2015 • 1 answer
Posted 21 Apr 2016 • 0 answers
Posted 30 Jul 2016 • 0 answers
Posted 13 Sep 2016 • 0 answers